# SDR CALA2015031700168

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 46,685 hours, 15,103 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Control Valve
- Part number: 58215190005
- Part serial: 1121
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AN ADVISORY MSG VIA ACARS PRINTER, THE RT PACK WAS OFF.  WE ALSO HAD AN INDICATION OF THE LT TRIP QRH LED TO TURN THE LT PACK OFF.  ACFT COULD NOT MAINTAIN PRESSURIZATION.  RETURNED IAW LOG PAGES 8010486 & 8010487.  R & R RT PACK ACM & FLOW CONTROL SOV, CORRECTED THE FAULT.  VERIFIED LT & RT PACKS ARE OPERATIONAL.  PRESSURIZED ACFT TO 1P SI.  CABIN HELD AFTER CORRECTIVE ACTION.  ALL FAULTS EXTINGUISHED.  WORK PERFORMED IAW FIM 21-62-00-810-801 & MM 21-51-04.
